... I missed a dose last night bc I went out with some friends and wanted to have a few drinks, bc it causes nausea I missed a dose I plan on taking my next dose tonight before bed... well this morning I woke up and there was a lot of gel down there (not to sound nasty) so I duched when I took a shower..now after going about my business all day and night I had a very bad pain on my left side (overie area) and now getting in the shower I am bleeding and having bad cramping on both sides, light bleeding..wondering if I duched and messed something up why am I bleeding I already had my period the week of the 17th... and now it's only the 30th... what's going on... (sorry such a long story it asks to provide as much detail,well there ya go.)..lol.
Bacterial Vaginitis - I have been prescribed the gel for a ngortsema and been taking it for two days
- 30 May 2016 by tashabby83
- bacterial vaginitis, dosage, prescription, bacterial, bleeding, gel
Added 30 May 2016:
And can I use a tampon for the bleeding and still take the medicine
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
Posted 21 Jun 2014 • 1 answer
Posted 5 Feb 2015 • 1 answer
Posted 15 Jan 2016 • 1 answer
Posted 12 Oct 2016 • 0 answers